Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Reviews and Descriptions of Tables and Books

Journal: Math. Comp. 55 (1990), 865-877
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Turner, Review 3, Math. Comp. 52 (1989), 250-252.

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society